# SDR AALA202001029006

- Difficulty date: December 31, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 57,299 hours, 23,905 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Clamp
- Condition: Unsecure
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON TAKEOFF ROLL AT APPROX 95 KTS, MASTER CAUTION & RIGHT WING BODY OVERHEAT. DID AN IMMEDIATE RETURN TO RDU. AFT F/AS ADVISED ME OF STRONG BURNING SMELL AFTER LANDING. MAINTENANCE PERFORMED BITE CHECK OF OVERHEAT DET. CONT. UNIT, SHOWED CODE 64, WING TO BODY AREA. FOUND LOOSE CLAMP AT PANEL 191GR. SECURED. PERFORMED HIGH POWER RUN IAW AMM 71-00-00. NO FAULTS OR LEAKS NOTED.
